Authors: Dodos, Pandelis
Lopez-Abad, Jorge
Todorčević, Stevo 
Title: Partition ideals below Nω
Journal: Fundamenta Mathematicae
Volume: 217
Issue: 1
First page: 21
Last page: 34
Issue Date: 3-May-2012
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm217-1-3
Abstract: 
Motivated by an application to the unconditional basic sequence problem appearing in our previous paper, we introduce analogues of the Laver ideal on N 2 living on index sets of the form [N k] ω and use this to refine the well-known high-dimensional polarized partition relation for N ω of Shelah.
Keywords: Forcing | Polarized Ramsey property | Strongly compact cardinal
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

2
checked on Jan 28, 2023

Page view(s)

18
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.